How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Medical
Satisfied Customers: 17529
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Medical Question Here...
Dr. D. Love is online now
A new question is answered every 9 seconds

I have CHRONIC stomach quivering, for a number of years now.

Customer Question

I have CHRONIC stomach quivering, for a number of years now. I'm on Bentyl and Clonazapam for it. Quivering then spreads to all limbs (actually I'm not really sure if it is simultaneous or sequential and I'm very weak and and have to spend most of the time in bed or my lift chair - I'm 65). also I take protonix. Last year l had both a endoscopy and colonoscopy. Biopsies were taken at that time. Previously I have been diagnosed with CFS fibromyalgia and IBS. I have been on a GF diet for 3-4 months now. That has helped a lot with the IBS - but not the quivering and weakness. Food does not help (tends to worsen it).
Submitted: 2 months ago.
Category: Medical
Expert:  Dr. David replied 2 months ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 2 months ago.

I am sorry you are having chronic stomach quivering.

are these quivering and fasciculations of small nerves and muscles close to your skin in your abdomen area?

or is this a quivering deeper in your abdomen?

if you have excessive anxiety symptoms, this can cause benign fasciculations of your small nerves and muscles on your skin.

do you take clonazepam for excessive anxiety symptoms?

Customer: replied 2 months ago.
That card is valid and I checked and RECHECKED ALL THE NUMBERS.
If you are having a problem then maybe something is saying that this is not a good idea. I'm 65 and on Medicare as I have been handicapped with this problem for a number of years and actually NEVER GIVE MY CARD OUT TO STRANGERS!!! I'm with the Chase Banking system and if this is a scam then they have LOTS OF litigators to handle this. Please respond about my card!!!
Expert:  Dr. David replied 2 months ago.

the offer above is for additional phone consultation for an extra $50 fee

you don't have to accept it.

I am sorry you are having chronic stomach quivering.

are these quivering and fasciculations of small nerves and muscles close to your skin in your abdomen area?

or is this a quivering deeper in your abdomen?

if you have excessive anxiety symptoms, this can cause benign fasciculations of your small nerves and muscles on your skin.

do you take clonazepam for excessive anxiety symptoms?

Customer: replied 2 months ago.
Expert:  Dr. D. Love replied 2 months ago.

The system says that you have requested a new expert.

Actually, CFS, fibromyalgia, and IBS are thought to be similar conditions that are related to excessive sensitivity of the nervous system. There is a large amount of overlap in symptoms, so it is not surprising that someone has been diagnosed with each condition at various times, depending upon which symptom is causing the greatest difficulty.

With the quivering of the stomach and limbs that is persistent despite Bentyl and clonazepam, the usual next medicine that I would try would be an antidepressant. Even when there is no depression, antidepressants may help to ease symptoms related to IBS, fibromyalgia, and CFS, as well as many chronic pain syndromes. There are a number of different antidepressants that can be tried. The most studied is amitriptyline, but we generally try to avoid amitriptyline in someone over age 65. Either an SSRI, such as sertraline or citalopram, or an SNRI, such as venlafaxine or duloxetine, would be preferred.

If I can provide any additional information, please let me know.